Skip to main content

Differentiability of invariant measures of diffusions with respect to a parameter

This is a preview of subscription content, access via your institution.

References

  1. 1.

    E. Pardoux and A. Yu. Veretennikov, Ann. Probab. 29(3), 1061–1085 (2001); 31 (3), 1166–1192 (2003); 33 (3), 1111–1133 (2005).

    Article  MATH  MathSciNet  Google Scholar 

  2. 2.

    A. Yu. Veretennikov, J. Math. Sci. 179(1), 48–79 (2011).

    Article  MATH  MathSciNet  Google Scholar 

  3. 3.

    V. I. Bogachev, N. V. Krylov, and M. Röckner, Commun. Partial Differ. Equations 26(11–12), 2037–2080 (2001).

    Article  MATH  Google Scholar 

  4. 4.

    V. I. Bogachev, N. V. Krylov, and M. Röckner, Russ. Math. Surv. 64(6), 973–1078 (2009).

    Article  MATH  Google Scholar 

  5. 5.

    V. I. Bogachev, M. Röckner, and S. V. Shaposhnikov, Dokl. Math. 85(3), 350–354 (2012).

    Article  MATH  MathSciNet  Google Scholar 

  6. 6.

    V. I. Bogachev and M. Röckner, Theory Probab. Appl. 45(3), 363–378 (2000).

    Article  MATH  Google Scholar 

  7. 7.

    V. I. Bogachev, M. Röckner, and V. Stannat, Sb. Math. 193(7), 945–976 (2002).

    Article  MATH  MathSciNet  Google Scholar 

  8. 8.

    A. Friedman, Partial Differential Equations of Parabolic Type (Prentice Hall, Englewood Cliffs, N.J., 1964; Mir, Moscow, 1968).

    MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to V. I. Bogachev.

Additional information

Published in Russian in Doklady Akademii Nauk, 2015, Vol. 460, No. 5, pp. 507–511.

The article was translated by the authors.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Bogachev, V.I., Veretennikov, A.Y. & Shaposhnikov, S.V. Differentiability of invariant measures of diffusions with respect to a parameter. Dokl. Math. 91, 76–79 (2015). https://doi.org/10.1134/S106456241501024X

Download citation

Keywords

  • Invariant Measure
  • DOKLADY Mathematic
  • Borel Function
  • Probability Solution
  • Lyapunov Function Versus